MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: gmrs dist fem comp sml l 65mm; cat# 64952010; lot# b9y9b; mrh tib rot comp xs-xl; cat# 64812100; lot# 112014; mrhk tibial sleeve; cat# 64812140; lot# lfy490; mrhk bumper insert 3 degrees; cat# 64812133; lot# lfy490; gmrs small femoral bushing; cat# 64952105; lot# lfn651; gmrs small femoral bushing; cat# 64952105; lot# lga711; gmrs small axle; cat# 64952115; lot# ctd4536.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
As reported: index and revision surgeon: "procedure: patient underwent index tka outside of cors scope.The patient underwent revision of both femoral and tibial components secondary to pji on (b)(6) 2017.Patient underwent a second revision of left knee due to infection on (b)(6) 2018.".

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7969793
Report Number0002249697-2018-03379
Device Sequence Number13766881
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number64813210
Device Lot NumberLGB468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight71